# SDR SWIA2023101900117

- Difficulty date: October 17, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N207PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7873
- Aircraft time: 41,369 hours, 40,824 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AFTER TAKEOFF, GOT Â€˜GEAR DISAGREEÂ€™ WARNING MESSAGE. NOSE GEAR REMAINED DOWN AND GREEN. RAN QRH, LOWERED THE GEAR, GOT 3 GREEN. RETURNED TO FIELD. (FLIGHT 4680 FILED CLOSED)
